# SDR SWAA2023062051105

- Difficulty date: May 22, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LEADING EDGE BRACKET LOC. IFSS 83 AT LT WING 2023-334518<[01] REPLACED BRACKET LOCATED ON LEADING EDGE IFSS 83 AT LT WING IAW B737-700 51-40-02; 5-10-02 ITEM 9 AND 212A1901 SHEET: 3; REV.: ?;[02] CORRECTED STEP 1  REPLACED BRACKET LOCATED ON LEADING EDGE IFSS 83 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 212A1901 SHEET: 3; REV.: ?;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
